# SDR FDEA201001190190

- Difficulty date: January 19, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 950 - 950, 10" LBL 24 OB UPPER FLANGE IS CORRODED AT FASTENERS.  REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED SEAT TRACK SECTION.  FABRICATED NEW SECTION USING BAC1520-792 7178-T6511 PO NR 9006020 DIMS 91" AND INSTALLED IAW SRM 51-10-6, 53-10-5, 51-10-2 AND 51-30-2.
